# SDR AALA951774

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 6517840309
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAI - FLT NR 0827 - EN ROUTE FLL-DFW - AFTER TAKEOFF, WHILE TRYING TO RETRACT LANDING GEAR, HYDRAULIC SYSTEM 'A' QUANTITY AND PRESSURE WENT TO ZERO.  BOTH MAIN GEARS STAYED DOWN, NOSE GEAR RETRACTED.  MANUALLY EXTENDED NOSE GEAR AND AIR INTERRUPTED AND LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT GEAR ACTUATOR UP LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
